29 Nov 2009
Wellbutrin (brand name for buprion) in itself has been known to cause anxiety and restlessness. I have been on it and it made me speedy and in actuality its chemical make up has similar properties of that of amphetamines. So I know in me it did. I dont know your exact panic symptoms so its hard to say what you are going thru. My hands trembled on it and I felt speedy and I just didnt like the way I felt. If it is helping you and you take klonopin I would think that the klonopin would negate these symptoms so I am wondering if you are on too high a dose of wellbutrin or a low dose of klonopin. I wish you said how much you are on and how long and for wht reason you take it. Talk to your doctor maybe about a dose adjustment or maybe switching to xanax for the panic which works better for panic. Good luck
2 Oct 2010
i take wellbutrin xl but try to stick to 150mg and at night i fell some anxiety so i also have clonazepam for those times i get anxious and it perfectly fine to use it when u need it i generally use the clonazepam in the evening but if i get anxious early in day or nite i use it then usually a half tab for day if need it and half tab to whole tab at night but it helps alot if u feeing to anxious . hope this helps u this combo has worked out really good for me .
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was prescribed all three of these medications but all of my research leads to a treatment for depression... I do not suffer from depression. Quite ...
1 answer • 19 Feb 2013
I am having depression with anxiety and restlessness and sometimes panic attacks .My doctor has prescribed 0.25 mg clonazepam twice a day and 1and1/2 ...
2 answers • 23 Feb 2014
I have been taking .5 mg Xanax for panic attacks for years, and have recently been prescribed .5 mg clonazepam to take nightly for sleepwalking... ...
1 answer • 27 Feb 2014
I was prescribed clonazepam 2mg twice daily for severe panic attacks. This worked for awhile then stopped. Now I have a new Dr. and he has me on ...
2 answers • 22 Sep 2014
I drive a taxi and can't take a drug or many drugs that will make me tired. I know a lot of them do make you drowsy for the most part ...
2 answers • 31 Jan 2016